Partitions sans petites parts (II)
Journal de théorie des nombres de Bordeaux, Volume 20 (2008) no. 2, p. 431-464

Let r(n,m) denote the number of partitions of n into parts, each of which is at least m, and R(n,m)=r(n-m,m) the number of partitions of n with smallest part m. In a precedent paper (see [9]) the asymptotics for r(n,m) is obtained uniformly for 1m=O(n); we complete this asymptotics uniformly for 1m=(nlog -3 n). To prolong the results until mn, we give an estimate for r(n,m) which holds for n 2/3 mn, by use of the relation r(n,m)= t=1 n/m P(n-(m-1)t,t), P(i,t) denoting the number of partitions of i into exactly t parts. We also give an elementary combinatorial proof for the decrease of R(n,m) in terms of m, mn-1.

On désigne par r(n,m) le nombre de partitions de l’entier n en parts supérieures ou égales à m, et R(n,m)=r(n-m,m) le nombre de partitions de n de plus petite part m. Dans un précédent article (voir [9]) un développement asymptotique de r(n,m) est obtenu uniformément pour 1m=O(n) ; on complète ce développement uniformément pour 1m=(nlog -3 n). Afin de prolonger les résultats jusqu’à mn, on donne un encadrement de r(n,m) valable pour n 2/3 mn en utilisant la relation r(n,m)= t=1 n/m P(n-(m-1)t,t)P(i,t) désigne le nombre de partitions de i en exactement t parts. On donne aussi une preuve combinatoire élémentaire de la décroissance en m, mn-1, de R(n,m).

@article{JTNB_2008__20_2_431_0,
     author = {Mosaki, \'Elie},
     title = {Partitions sans petites parts (II)},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux 1},
     volume = {20},
     number = {2},
     year = {2008},
     pages = {431-464},
     doi = {10.5802/jtnb.636},
     mrnumber = {2477513},
     zbl = {pre05543171},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_2008__20_2_431_0}
}
Mosaki, Élie. Partitions sans petites parts (II). Journal de théorie des nombres de Bordeaux, Volume 20 (2008) no. 2, pp. 431-464. doi : 10.5802/jtnb.636. http://www.numdam.org/item/JTNB_2008__20_2_431_0/

[1] N. Bourbaki, Fonctions d’une variable réelle. (Théorie élémentaire). Hermann et Cie., Paris, 1951.

[2] L. Comtet, Analyse combinatoire. Tomes I, II. Presses Universitaires de France, Paris, 1970. | MR 262087 | Zbl 0221.05002

[3] J. Dixmier, J.L. Nicolas, Partitions sans petits sommants. A tribute to Paul Erdős, 121–152. Cambridge Univ. Press, Cambridge, 1990. | MR 1117009 | Zbl 0719.11067

[4] J. Dixmier, J.L. Nicolas, Partitions without small parts. Number theory, Vol. I (Budapest, 1987), 9–33, North-Holland, Amsterdam, 1990. | MR 1058207 | Zbl 0707.11072

[5] P. Erdős, J.L. Nicolas, M. Szalay, Partitions into parts which are unequal and large. Number theory (Ulm, 1987), Lecture Notes in Math., volume 1380, 19–30, Springer, New York, 1989. | MR 1009791 | Zbl 0679.10013

[6] G. Freiman, J. Pitman, Partitions into distinct large parts. J. Austral. Math. Soc. Ser. A 57(3) (1994), 386–416. | MR 1297011 | Zbl 0824.11064

[7] G. H. Hardy, Orders of infinity. The Infinitärcalcül of Paul du Bois-Reymond. Hafner Publishing Co., New York, 1971. | MR 349922

[8] É. Mosaki, Partitions sans petits sommants. Thèse de l’Université Lyon 1 .

[9] É. Mosaki, J.-L. Nicolas, A. Sárközy, Partitions sans petites parts. J. de Théorie des Nombres de Bordeaux 16 (2004), 607–638. | Numdam | MR 2144961 | Zbl 1080.11075

[10] J.-L. Nicolas, A. Sárközy, On partitions without small parts. J. de Théorie des Nombres de Bordeaux 12 (2000), 227–254. | Numdam | MR 1827850 | Zbl 1005.11049

[11] G. Szekeres, An asymptotic formula in the theory of partitions. Quart. J. Math., Oxford 2 (1951), 85–108. | MR 43129 | Zbl 0042.04102

[12] G. Szekeres, Some asymptotic formulae in the theory of partitions. II. Quart. J. Math., Oxford 4 (1953), 96–111. | MR 57279 | Zbl 0050.04101